CONVERGENCE OF BAYESIAN ESTIMATIONS IN ADAPTIVE CONTROL SCHEMES.

Published

Journal Article

This paper is devoted to the problem of finding strong consistency conditions for denumerable and uncountable sets of parameter values in the continuous time stochastic observation process. It turns out that the consistency property is often equivalent to the property of absolute continuity and singularity for some special family of probabilistic measures. The case of the uncountable set of parameter values yields more restraints on the links between unknown parameters and the observation process.

Duke Authors

Cited Authors

  • Yashin, A

Published Date

  • October 1, 1982

Published In

  • Ricerche Di Automatica

Volume / Issue

  • 13 / 1

Start / End Page

  • 6 - 19

International Standard Serial Number (ISSN)

  • 0048-8291

Citation Source

  • Scopus